MathSciNet Relay Station
MathSciNet bibliographic data
MR2391635 (2009g:11012) 11B25 (11B75 11P55 11P70)
Green, Ben; Tao, Terence An inverse theorem for the Gowers $U\sp 3(G)$ norm. Proc. Edinb. Math. Soc. (2) 51 (2008), no. 1, 73–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement